This is the top of the page.

Piriteze Allergy & Hayfever Cetirizine Tablets 7s

View all Piriteze

Piriteze Allergy Tablets treat symptoms of hayfever and other allergies including itchy or watery eyes, sneezing and itchy runny nose, and for allergies associated with pets, house dust mites and mould spore allergies For the relief of some itchy skin rashes and hives 24 hour max strength allergy relief for 6+ years and over No tablet lasts longer Long lasting allergy relief Non-drowsy in the majority of users 7 tablets in a pack

More Product Information

Related Items


Product Information


Piriteze Allergy Tablets treat symptoms of hayfever and other allergies including itchy or watery eyes, sneezing and itchy runny nose, and for allergies associated with pets, house dust mites and mould spore allergies For the relief of some itchy skin rashes and hives 24 hour max strength allergy relief for 6+ years and over No tablet lasts longer Long lasting allergy relief Non-drowsy in the majority of users 7 tablets in a pack

Warnings or Restrictions

Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persists, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children.

Product Specification

Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose, See leaflet for further advice

Size (7) Unit (EA)

Product code: 869990

Product Uses

Please read the enclosed leaflet carefully before use. Dosage. For oral use. Adults and children aged 12 years and over: One tablet once a day. Children aged 6 to 12 years: Half a tablet twice a day. Children under 6 years: Not recommended. See leaflet for further advice. Do not exceed the stated dose.

Tips & Advice

Piriteze Allergy Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of hives. The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. Piriteze Allergy Tablets offer 24 hour max strength allergy relief for adults and children 6+ years. Dosage: Children aged from 6 to 12 years: half a tablet twice daily. Adults and adolescents over 12 years of age: 1 tablet once daily. Piriteze Allergy Tablets contains cetirizine. Always read the label.

Delivery (United Kingdom)



Standard Delivery £3.95

Delivery within 5 working days


Next Day Delivery£7.95

Order before 2pm Monday to Friday, for delivery next working day. (Orders placed on Friday after 2pm, Saturday or Sunday will arrive on Tuesday. Excludes Bank Holidays.)

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...